# SDR GTIA030465

- Difficulty date: May 4, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LEADING EDGE PANEL 1248C CORROSION AT FASTENER HOLES AND NUMEROUS GOUGES.  MATERIAL OUT OF LIMITS.  RECEIVED NEW R/W L/E PANEL.  (M)
